MAUDE Adverse Event Report: Brainlab SE Spine &Trauma Navigation; Orthopedic Stereotaxic Instrument

Brainlab SE Spine &Trauma Navigation; Orthopedic Stereotaxic Instrument
Model Number 22268-04D
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury

Brand Name
Spine &Trauma Navigation
Common Device Name
Orthopedic Stereotaxic Instrument
Manufacturer (Section D)
Brainlab SE
olof-palme-strasse 9
munich, 81829
GM  81829
Manufacturer (Section G)
Brainlab SE
olof-palme-strasse 9
munich, 81829
GM   81829
Manufacturer Contact
nina duerr
olof-palme-strasse 9
munich, 81829
GM   81829
MDR Report Key50872620
Report Number8043933-2026-00075
Device Sequence Number10674118
Product Code OLO
UDI-Device Identifier04056481144906
UDI-Public04056481144906
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K221618
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number22268-04D
Device Catalogue Number22263C
Device Lot NumberSW v. 3.0.3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown